Dr. Claudio Morales

Professor, Mathematical Science


301 Sparkman Drive
Shelby Center
Room 258J
Huntsville, AL 35899
Campus Map



Curriculum Vitae


  • Ph.D., Mathematics, The University of Iowa, 1980
  • M.S. in Statistics, The University of Iowa, 1981
  • M.S. in Mathematics, Universidad Tecnica del Estado, 1974
  • B.S. (with distinction) in Mathematics and Education Universidad de Chile, 1972


  • American Mathematical Society
  • Chilean Mathematical Society


  • Geometric fixed point theory in Banach spaces
  • Nonlinear operator theory
  • Differential and integral equations
  • History & philosophy of Mathematics
  • Mathematics education
  • Symbolic logic
  • Functional analysis
  • Modern analysis
  • Nonlinear operator theory
  • Fixed point theory and its applications to partial differential equations

Recent Publications

  • Gajardo, Pedro, Claudio H. Morales, and Juan Peypouquet. "Monotonicity beyond Minty and Kato on locally convex spaces." Journal of Mathematical Analysis and Applications 435.2 (2016): 1701-1709.

  • Marino, Giuseppe, et al. "Iterative Methods and Applications 2014." J. Applied Mathematics 2015 (2015): 207976-1.

  • Morales, Claudio H., and Aniefiok Udomene. "THE INVARIANCE OF DOMAIN FOR $ k $-SET-PSEUDO-CONTRACTIVE OPERATORS IN BANACH SPACES." Taiwanese Journal of Mathematics 18.6 (2014): pp-1827.

  • Convergence of Paths for Pseudo-contractive Mappings in Banach Spaces (with J. S. Jung), Proc. Amer. Math. Soc., 128 (2000), 3411-34-19.

  • Convergence of the Steepest Descent Method for Accretive Operators (with C.E. Chidume), Proc. Amer. Math. Soc., 127 (1999), 3677-3683.

  • A Generalization of Bolzano's Theorem, The Lewis-Parker Lecture at the AACTM Annual Meeting, Alabama J. Math., 23 (1999), 3-13.

  • Approximations of Fixed Points for Locally Nonexpansive Mappings, Annales: Universitatis Mariae Curie-Sklodowska, Proceedings of Workshop on Fixed Point Theory, Kazimierz, Poland (1998), 203-212.

  • Locally Accretive Mappings in Banach Spaces, Bull. London Math. Soc., 28 (1996), 627-633.

  • On a Fixed Point Theorem of Kirk (with S.A. Mutangadura), Proc. Amer. Math. Soc., 123 (1995), 3397-3401.

  • On the Approximation of Fixed Points for Locally Pseudo-contractive Mappings (with S.A. Mutangadura), Proc. Amer. Math. Soc., 123 (1995), 417-423 .